Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Semimartingale Property and Its Connections to Arbitrage"
written by Sallieu Kabay Samura, Junjun Mao, Dengbao Yao,
published by Journal of Mathematical Finance, Vol.3 No.2, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top